# SDR HEEA061811

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 4021001
- Condition: Malfunctioned
- Location: Dual Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATION HAD ONLY 3 VOLTS OUTPUT ON PIN E.
